<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 35, No. 4) Next Issue >>
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 615—844
$\mathcal I$-ideals generated by a set in {\bf IS}-algebras
Young Bae Jun, Eun Hwan Roh, and Xiao Long Xin
MSC numbers : 06F35, 03G25, 20M99
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 615—622
On a fiber space with connected fibers
Dong-Kwan Shin
MSC numbers : 14E05, 14J30
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 625—627
Wavelet representation of derivative operators: alternative derivation
Soon-Geol Kwon
MSC numbers : 42C15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 629—638
The curvature tensors in the Einstein's $^{\ast}g$-unified field theory II. The contracted SE-curvature tensors of $^{\ast}g$-SEX$_n$
Kyung Tae Chung, Phil Ung Chung, and In Ho Hwang
MSC numbers : 83E50, 83C05, 58A05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 641—650
The stability of the equation $f(x+p)=kf(x)$
Sang Han Lee and Kil-Woung Jun
MSC numbers : Primary 39B72, 39B22
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 653—657
On left derivations and derivations of Banach algebras
Yong-Soo Jung
MSC numbers : 46H05, 46H20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 659—665
Clifford $L^2$ cohomology on the complete Kahler manifolds II
Eun Sook Bang, Seoung Dal Jung, and Jin Suk Pak
MSC numbers : 53A50
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 669—679
A note on M-ideals of compact operators
Chong-Man Cho and Beom Sool Kim
MSC numbers : 46A32, 41A50
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 683—687
Bifurcations in a discrete nonlinear diffusion equation
Yong-In Kim
MSC numbers : 34C, 58F
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 689—697
Remark on generalized $k$-quasihyponormal operators
Eungil Ko
MSC numbers : 47B20, 47A15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 701—706
On strong laws of large numbers for 2-dimensional positively dependent random variables
Tae-Sung Kim, Hoh-Yoo Beak, and Hye-Young Seo
MSC numbers : 60F15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 709—718
Conjugacy classes of subgroups of split metacyclic groups of prime power order
Hyo-Seob Sim
MSC numbers : 20D15, 20G40
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 719—725
Singly generated dual operator algebras with properties $({\mathbb A}_{m,n})$
Kun Wook Choi, Il Bong Jung, and Sang Hun Lee
MSC numbers : 47D27
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 727—737
Asymptotic lens equivalence in manifolds without conjugate points
Dong-Soong Han
MSC numbers : Primary 53C20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 741—751
A characterization of space forms
Dong-Soo Kim and Young Ho Kim
MSC numbers : 53B20, 53C20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 757—765
Strong laws for arrays of random variables
Soo Hak Sung
MSC numbers : 60F15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 769—774
On the laws of nilpotent pointed-groups
Zafar Ali and Abdul Majeed
MSC numbers : 20F18, 14L10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 777—782
On the nonvanishing of Tor
Sangki Choi
MSC numbers : 13C15, 13D05, 18G40
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 785—789
Derived cup product and (strictly) derived groups
Dae-Woong Lee
MSC numbers : 55N20, 19D55, 16S10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 791—805
Weakly Lagrangian embedding and product manifolds
Yanghyun Byun and Seunghun Yi
MSC numbers : 53C40
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 809—815
Real hypersurfaces satisfying $\bigtriangledown_{\xi}S=0$of a complex space form
Eun-Hee Kang and U-Hang Ki
MSC numbers : 53C15, 53C45
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 819—832
Approximations for jump-diffusion processes with non-Lipschitzian coefficients
Do-Won Hong and In-Suk Wee
MSC numbers : 60H10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 837—844

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd